MathSciNet Relay Station
MathSciNet bibliographic data
MR892163 41A27 (41A25)
Ivanov, K. G. Converse theorems for approximation by Bernstein polynomials in $L_p[0,1]\;(1<p<\infty)$. Constr. Approx. 2 (1986), no. 4, 377–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement